Asymptotics of the solution of a boundary value problem for the biharmonic equation
Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 270-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_2_a5,
author = {M. G. Dzhavadov},
title = {Asymptotics of the solution of a boundary value problem for the biharmonic equation},
journal = {Doklady Akademii Nauk},
pages = {270--273},
year = {1968},
volume = {183},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a5/}
}
M. G. Dzhavadov. Asymptotics of the solution of a boundary value problem for the biharmonic equation. Doklady Akademii Nauk, Tome 183 (1968) no. 2, pp. 270-273. http://geodesic.mathdoc.fr/item/DAN_1968_183_2_a5/